Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Taking follihair abbott. Fair fall not getting cured. Should I continue the medicine?

hello, i live in india jaipur, i am talking follihair abbott(for hair fall)from last 2 months a doctor suggest me this for 2 months, the first time i took this tablet it was very much effective even after a month, so now i am taking this tablet without any doctor s suggestion but this time its not showing any relief form hair falling ever after 2 months, so i want to know doctor should i continue for another month or stop taking it?
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  905
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi
Thanks for writing to us.
Firstly it should be ascertained what type of hair fall you are having.
Hair fall could be hereditary and hormonal( female pattern baldness), due to stress, illness, thyroid ds, iron deficiency, nutritional disorder, any medication(telogen effluvium) or due to and local cause like severe dandruff, boils over scalp, fungal infection etc.
Telogen effluvium is completely reversible and is a diffuse kind of hair fall. It can recur again during a period of illness, surgery, stress, pregnancy etc.
Similarly hair fall due to a local cause will resolve once the underlying cause is treated.
Follihair is a vitamin supplement and is useful in hair fall. However it may not be useful in all types of hair fall. Self medication is never advisable. I would advise that you discuss with your doctor in detail about your diagnosis and further management.
Take care
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions